# SDR EVCA2014012300055

- Difficulty date: January 20, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N12AE
- Make and model: Bell 206L-1
- Aircraft serial: 45649
- Aircraft time: 26,869 hours, 46,749 cycles
- System (JASC): 3500 · Oxygen System
- Part: Regulator
- Part number: 17240504
- Part serial: 0285
- Condition: Defective
- Location: Oxygen System
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN REGULATOR FAILURE WITH HOLE IN THE EXTERNAL CASING.
